# SDR FDEA201012154696

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 18,033 hours, 9,965 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Bearing
- Condition: Worn
- Location: Rudder Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ABOVE 15,000 FT THE AIRPLANE BEGAN TO SHAKE.  AUTOPILOT, TURBULENCE, ENGINES, AND SPOILERS WERE ELIMINATED AS FACTORS.  APPLYING EITHER RT OR LT RUDDER PRESSURE STOPPED THE SHAKING.  IDENTICAL SYMPTOMS IN 2 PRIOR INSTANCES PROVED TO BE RUDDER FLUTTER DUE TO ACTUATOR ROD END BEARING WEAR.  COMPLETED INSTALLATION OF YELLOW, GREEN, AND BLUE SYSTEM RUDDER ACTUATORS REF AMM 27-24-11-04. PERFORMED ADJ/TEST  REF AMM 27-24-11-04.OPS CHECKED NORMAL. PERFORM RUDDER SERVO CONTROL JAMMING DETECTION REF AMM 27-24-12-04 OPS CHECKED NORMAL.  SURFACE POSITION INDICATING ADJ/TEST CHECKED NORMAL REF AMM 27-25-00-05.
